MathSciNet Relay Station
MathSciNet bibliographic data
MR1078720 04A72
Buckley, J. J.; Qu, Y. Solving linear and quadratic fuzzy equations. Fuzzy Sets and Systems 38 (1990), no. 1, 43–59.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement